# SDR SIMA200312706

- Difficulty date: April 15, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 13500469401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING, FOUND DURING AN IMBV INSPECTION CABIN EXTENSION PROFILER RIGHT CORRODED.  REMOVED AND INSTALLED SERVICEABLE CABIN EXTENSION PROFILE IAW EMB 135 SRM 51-40-02.  (M)
